Jerome Droniou
Jerome Droniou
Professor in Mathematics, Monash University
Verified email at - Homepage
Cited by
Cited by
Finite volume schemes for diffusion equations: introduction to and review of modern methods
J Droniou
Mathematical Models and Methods in Applied Sciences 24 (08), 1575-1619, 2014
A unified approach to mimetic finite difference, hybrid finite volume and mixed finite volume methods
J Droniou, R Eymard, T Gallouët, R Herbin
Mathematical Models and Methods in Applied Sciences 20 (02), 265-295, 2010
A mixed finite volume scheme for anisotropic diffusion problems on any grid
J Droniou, R Eymard
Numerische Mathematik 105, 35-71, 2006
Fractal first-order partial differential equations
J Droniou, C Imbert
Archive for Rational Mechanics and Analysis 182, 299-331, 2006
The gradient discretisation method
J Droniou, R Eymard, T Gallouët, C Guichard, R Herbin
Springer, 2018
Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations
J Droniou, R Eymard, T Gallouet, R Herbin
Mathematical Models and Methods in Applied Sciences 23 (13), 2395-2432, 2013
The Hybrid High-Order Method for Polytopal Meshes: Design, Analysis, and Applications
DDA Pietro, J Droniou
Springer, 2020
Global solution and smoothing effect for a non-local regularization of a hyperbolic equation
J Droniou, T Gallouët, J Vovelle
Nonlinear Evolution Equations and Related Topics: Dedicated to Philippe …, 2004
Parabolic capacity and soft measures for nonlinear equations
J Droniou, A Porretta, A Prignet
Potential Analysis 19, 99-161, 2003
A Hybrid High-Order method for Leray–Lions elliptic equations on general meshes
D Di Pietro, J Droniou
Mathematics of Computation 86 (307), 2159-2191, 2017
Construction and convergence study of schemes preserving the elliptic local maximum principle
J Droniou, CL Potier
SIAM journal on numerical analysis 49 (2), 459-490, 2011
Equivalence between entropy and renormalized solutions for parabolic equations with smooth measure data
J Droniou, A Prignet
Nonlinear Differential Equations and Applications NoDEA 14, 181-205, 2007
Occurrence and non-appearance of shocks in fractal Burgers equations
N Alibaud, J Droniou, J Vovelle
Journal of Hyperbolic Differential Equations 4 (03), 479-499, 2007
A discontinuous-skeletal method for advection-diffusion-reaction on general meshes
DA Di Pietro, J Droniou, A Ern
SIAM Journal on Numerical Analysis 53 (5), 2135-2157, 2015
Study of the mixed finite volume method for Stokes and Navier‐Stokes equations
J Droniou, R Eymard
Numerical Methods for Partial Differential Equations: An International …, 2009
Intégration et Espaces de Sobolev à Valeurs Vectorielles.
J Droniou
The G method for heterogeneous anisotropic diffusion on general meshes
L Agélas, DA Di Pietro, J Droniou
ESAIM: Mathematical Modelling and Numerical Analysis 44 (4), 597-625, 2010
Non-coercive linear elliptic problems
J Droniou
Potential Analysis 17 (2), 181-203, 2002
Gradient schemes: generic tools for the numerical analysis of diffusion equations
J Droniou, R Eymard, R Herbin
ESAIM: Mathematical Modelling and Numerical Analysis-Modélisation …, 2016
Discontinuous skeletal gradient discretisation methods on polytopal meshes
DA Di Pietro, J Droniou, G Manzini
Journal of Computational Physics 355, 397-425, 2018
The system can't perform the operation now. Try again later.
Articles 1–20